toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author (up) Efraimidis, I.; Ferrada-Salas, A.; Hernandez, R.; Vargas, R. doi  openurl
  Title Schwarzian derivatives for pluriharmonic mappings Type
  Year 2021 Publication Journal of Mathematical Analysis and Applications Abbreviated Journal J. Math. Anal. Appl.  
  Volume 495 Issue 1 Pages 124716  
  Keywords Pluriharmonic mapping; Pre-Schwarzian derivative; Schwarzian derivative  
  Abstract A pre-Schwarzian and a Schwarzian derivative for locally univalent pluriharmonic mappings in Cn are introduced. Basic properties such as the chain rule, multiplicative invariance and affine invariance are proved for these operators. It is shown that the pre-Schwarzian is stable only with respect to rotations of the identity. A characterization is given for the case when the pre-Schwarzian derivative is holomorphic. Furthermore, it is shown that if the Schwarzian derivative of a pluriharmonic mapping vanishes then the analytic part of this mapping is a Mobius transformation. Some observations are made related to the dilatation of pluriharmonic mappings and to the dilatation of their affine transformations, revealing differences between the theories in the plane and in higher dimensions. An example is given that rules out the possibility for a shear construction theorem to hold in Cn, for n >= 2. (C) 2020 Elsevier Inc. All rights reserved.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0022-247X ISBN Medium  
  Area Expedition Conference  
  Notes Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1317  
Permanent link to this record
 

 
Author (up) Efraimidis, I.; Gaona, J.; Hernandez, R.; Venegas, O. pdf  doi
openurl 
  Title On harmonic Bloch-type mappings Type
  Year 2017 Publication Complex Variables And Elliptic Equations Abbreviated Journal Complex Var. Elliptic Equ.  
  Volume 62 Issue 8 Pages 1081-1092  
  Keywords Bloch functions; harmonic functions; Jacobian; univalent functions; schlicht radius; growth estimates; coefficient estimates; 30C25; 30C50; 30D45; 30H30  
  Abstract Let f be a complex-valued harmonicmapping defined in the unit disk D. We introduce the following notion: we say that f is a Bloch-type function if its Jacobian satisfies This gives rise to a new class of functions which generalizes and contains the well-known analytic Bloch space. We give estimates for the schlicht radius, the growth and the coefficients of functions in this class. We establish an analogue of the theorem which, roughly speaking, states that for. analytic log. is Bloch if and only if. is univalent.  
  Address [Efraimidis, I.] Univ Autonoma Madrid, Dept Matemat, Madrid, Spain, Email: iason.efraimidis@uam.es  
  Corporate Author Thesis  
  Publisher Taylor & Francis Ltd Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1747-6933 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000399938900004 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 729  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: